Posted by: Just asking | 2008-11-12

Missed period while using Postoval

I am usually on a 30 day cycle and am prettty regular. After I had my baby on 26/12/2007 I had irregular bleeding and my gynae prescribed Postoval. I have been using it for 2 months. I was sick (with bronchitis) two weeks ago and my doctor prescribed antibiotics. My period is now 4 days late, but the home pregnancy test gave a negative result. Is there still a possibility that I might be pregnant? What else could cause me missing a period even though I am using Postoval?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The antibiotics may have interfered with the hormones in the Postoval, causing the late period. Perhaps check the pregnancy test in a few days just to be sure, or do a blood test.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.